Universidad Complutense de Madrid
E-Prints Complutense

Homogenization in a thin domain with an oscillatory boundary

Impacto

Downloads

Downloads per month over past year



Arrieta Algarra, José María and Pereira, Marcone C. (2011) Homogenization in a thin domain with an oscillatory boundary. Journal de Mathématiques Pures et Appliquées, 96 (1). pp. 29-57. ISSN 0021-7824

[img]
Preview
PDF
515kB

Official URL: http://www.sciencedirect.com/science/journal/00217824



Abstract

In this paper we analyze the behavior of the Laplace operator with Neumann boundary conditions in a thin domain of the type where the function G(x,y) is periodic in y of period L. Observe that the upper boundary of the thin domain presents a highly oscillatory behavior and, moreover, the height of the thin domain, the amplitude and period of the oscillations are all of the same order, given by the small parameter ϵ.


Item Type:Article
Uncontrolled Keywords:Thin domain; Oscillating boundary; Homogenization; Extension operator
Subjects:Sciences > Mathematics > Differential equations
ID Code:13402
Deposited On:14 Oct 2011 07:24
Last Modified:12 Dec 2018 15:07

Origin of downloads

Repository Staff Only: item control page